On the Concepts of Convergence, Consistency, and Stability in Connection with some Numerical Methods.
Numerische Mathematik, Tome 22 (1974), pp. 261-274
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1974__22_132269,
author = {M. M\"akel\"a and O. Nevanlinna and A.H. Sipil\"a},
title = {On the {Concepts} of {Convergence,} {Consistency,} and {Stability} in {Connection} with some {Numerical} {Methods.}},
journal = {Numerische Mathematik},
pages = {261--274},
year = {1974},
volume = {22},
zbl = {0278.65072},
url = {http://geodesic.mathdoc.fr/item/NUMA_1974__22_132269/}
}
TY - JOUR AU - M. Mäkelä AU - O. Nevanlinna AU - A.H. Sipilä TI - On the Concepts of Convergence, Consistency, and Stability in Connection with some Numerical Methods. JO - Numerische Mathematik PY - 1974 SP - 261 EP - 274 VL - 22 UR - http://geodesic.mathdoc.fr/item/NUMA_1974__22_132269/ ID - NUMA_1974__22_132269 ER -
M. Mäkelä; O. Nevanlinna; A.H. Sipilä. On the Concepts of Convergence, Consistency, and Stability in Connection with some Numerical Methods.. Numerische Mathematik, Tome 22 (1974), pp. 261-274. http://geodesic.mathdoc.fr/item/NUMA_1974__22_132269/